Disclaimer: We attempt to provide accurate product information. Note that it is provided by other resources and has not been confirmed by us. See full disclaimer.
DDM Maximum Strength Daytime Severe Cold & Flu relieves the following symptoms with a non-drowsy formula and an easy to swallow caplet form:
Headache, fever, sore throat, minor aches and pains
Nasal/sinus congestion and sinus pressure
For adult use only. Please follow all directions carefully.
Phenylephrine HCI 5 mg, acetaminophen 325 mg, dextromethorphan HBr 10 mg, guaifenesin 200 mg, colloidal silicon dioxide, croscarmellose sodium, crospovidone, D&C red #40 aluminum lake, FD&C yellow #6 aluminum lake, magnesium stearate, maltodextrin, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, pregelatinized starch, stearic acid, talc, titanium dioxide
Discount Drug Mart makes no guarantee as to the currency, accuracy, or quality of information published and/or archived on this website, nor will Discount Drug Mart accept any responsibility for other organizations, businesses, and private persons that provide information on this website. All information on this website regarding products and services provided by Discount Drug Mart is subject to change without notice. Reasonable efforts are taken to ensure the accuracy and integrity of all information provided here, but Discount Drug Mart is not responsible for misprints, out-of-date information, or errors. Discount Drug Mart makes no warranty, express or implied, or assumes any legal liability or responsibility for the accuracy or completeness of any information contained on this web site.